# SDR 96ZZZX4445

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holder
- Part number: BR63031021
- Condition: Inoperative
- Location: Cabin Lights
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTING LAMP HOLDER RETURNED TO REPAIR STATION FOR BEING DEFECTIVE.  REPORTED OPERATOR:  PANOR.
